Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Correction to: ``The separable closure of some commutative rings'' (Trans. Amer. Math. Soc. 170 (1972), 109-124)


Author: Andy R. Magid
Journal: Trans. Amer. Math. Soc. 191 (1974), 427-430
MSC: Primary 20L05; Secondary 13B05
Original Article: Trans. Amer. Math. Soc. 191 (1974), 427-430.
MathSciNet review: 0349877
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20L05, 13B05

Retrieve articles in all journals with MSC: 20L05, 13B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0349877-8
PII: S 0002-9947(1974)0349877-8
Article copyright: © Copyright 1974 American Mathematical Society